# SDR 95ZZZX6583

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 2430 · DC Generating System
- Part: Bonding Cable
- Part number: 117188001
- Condition: End Broken
- Location: Dc System
- Part time: 68 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING CABLE END BROKEN.  REMOVED AND REPLACED.
